Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Fourier-Stieltjes transforms of measures on independent sets

Author: Walter Rudin
Journal: Bull. Amer. Math. Soc. 66 (1960), 199-202
MathSciNet review: 0119035
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Henry Helson, Fourier transforms on perfect sets, Studia Math. vol. 14 (1954) pp. 209-213. MR 68031
  • 2. Edwin Hewitt and Shizuo Kakutani, A class of multiplicative linear functionals on the measure algebra of a locally compact abelian group, mimeographed.
  • 3. Jean-Pierre Kahane and Raphael Salem, Sur les ensembles linéaires ne portant pas de pseudo-mesures, C. R. Acad. Sci. Paris vol. 243 (1956) pp. 1185-1187. MR 83060
  • 4. Walter Rudin, Measure algebras on abelian groups, Bull. Amer. Math. Soc. vol. 65 (1959) pp. 227-247. MR 108689
  • 5. Raphael Salem, On sets of multiplicity for trigonometrical series, Amer. J. Math, vol. 64 (1942) pp. 531-538. MR 6764
  • 6. Yu. A. Šreider, The structure of maximal ideals in rings of measures with convolution, Amer. Math. Soc. Translation, no. 81, Providence, 1953. MR 53400
  • 7. Antoni Zygmund, Trigonometric series, 2d ed., vol. I, Cambridge University Press, 1959. MR 107776

Additional Information


American Mathematical Society